Nauseas all the time!

Discussion in 'Fibromyalgia Main Forum' started by daquayom, Jan 4, 2006.

  1. daquayom

    daquayom New Member

    Is it just me or does anyone else deal with nausea on a daily basis? I have maybe 2-3 days out of a month, if I am lucky, that I don't feel nauseas! I am so tired of constantly feeling as if I have the flu! Has anyone tried anything that actually helps? I have tried Alkaselzer, Rolaids, and Mylanta to no avalil. HELP!!!
  2. skierchik

    skierchik New Member

    Ginger is great for nausea and it also has antifungal, antibacterial properties. Large amounts of it can help with influenza and other viruses.

    You can try sipping ginger tea or eating raw ginger. You can buy ginger capsule or ginger tinctures at healthfood stores.

    Perhaps Ginko would help too. Have you had any head injuries, whiplash or falls?? Have any vision problems?? Vertigo??? Food allergies?? Make sure you're not ingesting any bacteria.

    Hope this helps!

    Skierchik
  3. Jeanne-in-Canada

    Jeanne-in-Canada New Member

    and possible chemical sensitivities. I used to have it all the time too, it seemed worse than the pain. Lots of therapies, cleared it over time.

    I just so happen to be sipping on a relaxing cup of fresh ginger root tea w/ lemon. Doesn't help me w/ nausea, though I know it's an oft quoted remedy (I like regular tea for that). Drinking a pot or so over the day/night makes me sleepy at bedtime and gives me a good bm the next day though. Ron loves it cold too, you can keep adding water and it gets real spicy in the fridge. He asks for it if he thinks he may be coming down w/ something, great cold/flu remedy too. Was an Indian lady that taught me this remedy.


    jeanne
  4. Kacjac

    Kacjac New Member

    I'm right there with ya.....been having the problem a little over a week now! I'm clueless.... thank goodness I have some phenergren.
    Hope you feel better real soon!
    Hugz, Karen
  5. EllenComstock

    EllenComstock New Member

    Are you on any medication? Sometimes it can be a side effect of certain meds. When I first started on Kadian (morphine), one of the side effects was feeling nauseated. It lasted for several weeks before it let up, so I can appreciate how you feel. It is very frustrating and not pleasant.

    Ellen